# SDR CHQA000590

- Difficulty date: December 3, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N375
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 7,912 hours, 6,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT IS INOP.  RELAMPED LEFT OVERWING EMERGENCY EXIT LIGHT IAW EMB 140 MM 25-50-00.  OPS CHECK GOOD.
